Export: A circular-linear dependence measure under Johnson-Wehrly distributions and its application in Bayesian networks

Leguey Vitoriano, Ignacio and Larrañaga Múgica, Pedro María and Bielza Lozoya, María Concepción and Kato, Shogo (2019). A circular-linear dependence measure under Johnson-Wehrly distributions and its application in Bayesian networks. "Information Sciences", v. 486 ; pp. 240-253. ISSN 0020-0255. https://doi.org/10.1016/j.ins.2019.01.080.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM